Alert archive / Illinois / Special Weather Statements in 2020

Special Weather Statement, NWS Quad Cities, IA

March 28, 2020Carroll County, Illinois

NWS Quad Cities, IA issued this special weather statement at Mar 28, 2020, 3:21 AM CDT for Carroll County, Illinois. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 28, 2020, 3:21 AM CDT (08:21 UTC)
Expired
Mar 28, 2020, 3:45 AM CDT
In force
24 min
Issued by
NWS Quad Cities, IA

County Carroll County, IL

The radar

The Quad Cities radar (KDVN), 69 km from the middle of the area, began a volume at 08:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 8.4 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2020-03-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2020-03-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 302 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
610 m above ground
0-6 km bulk shear
85 kt
0-1 km storm-relative helicity
302 m²/s²
0-3 km storm-relative helicity
512 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

658 
WWUS83 KDVN 280821
SPSDVN

Special Weather Statement
National Weather Service Quad Cities IA/IL
321 AM CDT Sat Mar 28 2020

ILC015-IAC045-097-280845-
Carroll-Jackson-Clinton-
321 AM CDT Sat Mar 28 2020

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CARROLL...SOUTHEASTERN
JACKSON AND NORTHEASTERN CLINTON COUNTIES UNTIL 345 AM CDT...

At 321 AM CDT, a strong thunderstorm was located near Savanna, or
near Mount Carroll, moving east at 45 mph.

Nickel size hail is possible with this storm.

Locations impacted include...
Mount Carroll, Savanna, Lanark, Shannon, Sabula, Chadwick, Argo Fay,
Thomson, South Sabula Lake Park, Wacker, Center Hill and Ideal.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4196 9017 4209 9020 4220 8969 4201 8969
TIME...MOT...LOC 0821Z 253DEG 37KT 4205 9009 

$$

McClure

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this special weather statement went out at Mar 28, 1:00 AM CDT, 2 hours 21 minutes earlier.

Area forecast discussion, Mar 28, 1:00 AM CDT, 2 hours 21 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
100 AM CDT Sat Mar 28 2020

...06Z AVIATION UPDATE...

.SYNOPSIS...
Issued at 330 PM CDT Fri Mar 27 2020

Latest sfc analysis/MSAS was indicating a currently quasi-
stationary boundary from west-to-east acrs central MO into
southwest KS, while cyclogenesis was blossoming over central into
southeast CO...this low to be the main cyclone that rolls out acrs
central/north central IA by Sat evening. A severe storm scenario
looms for tomorrow afternoon to the lee of this feature.

&&

.SHORT TERM...(This Evening through Saturday)
ISSUED AT 330 PM CDT Fri Mar 27 2020

Tonight...Still appears to be a elevated shower/storm scenario north
of the MO boundary that will probably make little retreat headway
north through Sat morning. Isolated to sctrd lighter showers and a
possible thunderstorm based around H85 MB will continue to develop
and fester through the evening, before a more robust H85 LLJ of
25-35 KTs warm-moist conveyor's it's way up over the front and
impinge on an elevated boundary along the same layer. Convergent
WAA wing from H9 to H85 focuses acrs the southern third of the CWA
and that's where the chance for more robust storms cell may fire
after mid evening with the potentail of marginally severe size
hail, looking at low to mid layer MUCAPES of 1000-1500+ J/KG,
lapses rates of 6.5 C/KM and strong storm layer shear. But a few
of the latest run CAMs migrate that axis toward I80 or even north
after 2 AM and into early Sat morning. This while the action
decreases south of I80. A hail potential switches to the north
toward dawn, but probably sub-severe size by then. As for rainfall
amounts, its appears less by 12z Sat than previous indications
and model runs. Most of the CWA may see a general 0.25 to half
inch. With the brunt of the mid to late evening action south of
I80, areas of the northwestern CWA may only get a tenth or two.
This while a precipital water feed(PWAT) of 1 to 1.3 inches still
may fuel localized swaths up to 1 inch under passing storm
clusters or areas that get hit a few times by nocturnal
convection. Besides the storms, there may be some fog development
north of the front with increasing DPTs and areas where east winds
decrease for a period and converge. Would hope that despite a
favorable direction, that the wind speeds themselves hold up
enough to prevent widespread dense fog production worthy of a
headline.

Saturday morning...The MO warm front starts to retreat northward
possibly into the southern CWA by late morning, but still hindered
in progression by east-northeast 10-20 MPH post frontal LLVl flow.
As the sfc low deepens toward 990 MB and rolls to near Omaha by
noon, see a scenario where we still have to deal with sctrd
elevated storms north of the warm front for much of Sat morning,
and a lingering chance for hail and localized heavy downpours.
Then the attention turns to...

Saturday afternoon...Closed upper low deepening close to 540 dam over
northwest IA by evening, but models still don't suggest it to
negatively tilt. Still a dynamic synoptic scale scenario as 150 KT
upper jet rounds the bend and "exit region noses" right acrs the DVN
CWA by late afternoon. Much will depend on the northward extent the
warm front makes it to allow portion of warm moist sector with low
to mid 60 sfc DPTs to skirt acrs the southeast half or more of the
fcst area(how far northwest will it make it?), and timing of
southwest LLVL flow surge from approaching dry slot with dry-line
like effects on it's advancing edge, to fuel a developing line of
broken generally north to south oriented storm cells/supercells
somewhere acrs the CWA. How far east this occurs, how far north the
warm front makes it, all questions and lingering uncertainty. Deep
mainly southwest speed shear profiles of 70-90+ KTs are troubling,
but back LLVLs for tornadic or funnel development to the sfc may not
be there except when encountering the warm front or other
discontinuity boundaries. With such strong flow profiles,the storms
will be very fast moving over 50 KTs and thus short residence
windows when encountering boundaries. This may make for more short-
lived tornadoes, as opposed to long trackers.

If there are too many cells in a broken line, see the scenario where
community outflow boundaries merge and act as inflow interrupters,
decreasing more lengthy severe threats. But more discrete and
separated cells will still be trouble, it not for a tornado still
able to produce damaging wind gusts and large hail with rear dry
slot interaction. One other question, looking at fcst vertical
profiles and soundings there appears some lack of more robust CAPE
and depth to fuel such high shear profiles. Have scene another
similar scenario several years ago in a high risk window where the
shear was too much/not enough deep CAPE and tore storms apart before
they could better organize. Many questions and uncertainty ongoing,
but still have to respect the rare Moderate risk in portions of our
area tomorrow. Trusted old fashion 12z run MCS tool with it's
tornadic shear profile is targeting SPC's Moderate bullseye really
well, but wonder if a bit more southeast adjustment may be warranted
in later updates.

High temps well up in the 60s to mid 70s possible in heart of the
afternoon dry slot-warm sector, and as for rainfall, the afternoon
cells will look to be scattered and very fast moving limiting
dumping too much rain in a spot for a period of time despite ongoing
high PWATs of 1 to 1.4 inches. The heavier rain threat may be in the
north half of the CWA Sat morning with storm clusters still north of
the retreating(or trying to retreat) warm front. Over all, tonight
and Sat 24 hour rainfall amounts now look to be lower, with
widespread 0.50 to 1 inch amounts by 00z Sunday, some areas less.
But the high PWATs also support a few localized swaths of 1-2 inches
acrs areas that can get in on repeat thunderstorm clusters, such as
along a temporary stalled warm front scenario late tonight into Sat
morning.

Behind passing storms, southwest dry slot winds may gust close to
advisory level late afternoon into early evening.

.LONG TERM...(Saturday Night through next Friday)
ISSUED AT 330 PM CDT Fri Mar 27 2020

Key Messages:

1. Severe thunderstorms should be ending across the area at the
beginning of the period.

2. Wind gusts to 50 mph could be possible Saturday night into
Sunday.

3. There are additional chances for precip late in the period.

Discussion:

Ongoing severe thunderstorms are likely at the beginning of the
period.  Most of these storms will likely be in the eastern CWA and
exiting.  Supercells are expected with all potential threats of
severe weather.

On the backside of this system, strong advection of pressure
gradient will lead to winds sustained 25 to 35 mph with gusts as
high as 50 mph.  Expect this to peak sometime in the morning before
waning off by the afternoon.  We will likely need a wind advisory
for these winds.

After this period, expect temperatures in the 40s with rather quiet
weather.  Into next week, model momentum fields vary much and thus
lead to low confidence in possible systems.  As such, we have a
period of extended pops in the long term forecast.  As we get closer
to the event, expect the actual window for pops to get smaller.

&&

.AVIATION...(For the 06Z TAFS through 06Z Saturday Night)
ISSUED AT 1254 AM CDT Sat Mar 28 2020

IFR to LIFR conditions with pockets of VLIFR expected to persist
through this morning in low clouds, fog, drizzle and also rounds
of showers and some storms. This afternoon expect rapid changes,
as a low pressure system advances toward the area allowing the
warm front to surge northward, and followed quickly by a cold
front. Conditions will likely improve to MVFR and VFR in the warm
sector with winds gusting from SSE at 15-25+ kts. Instability will
also be increasing allowing for scattered strong to possibly
severe storms forming and moving quickly ahead of a cold front.
All hazards are possible with the storms. In addition, conditions
will likely drop to IFR in the strongest storms. The window for
these potentially severe storms will likely be an hour or two at
most at the terminals. In the wake of the cold front, very windy
conditions are expected to develop late this afternoon and evening
with surface winds from W/SW likely becoming sustained at 20-30 kts
and gusting possibly 40-45 kts.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

SYNOPSIS...12
SHORT TERM...12
LONG TERM...Gibbs
AVIATION...McClure
Hazardous weather outlook, Mar 27, 4:37 PM CDT, 10 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
437 PM CDT Fri Mar 27 2020

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-281100-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
437 PM CDT Fri Mar 27 2020

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...LATE AFTERNOON AND TONIGHT

A slight risk for severe thunderstorms continues for counties
generally along and south of Interstate 80 from late tonight into
early Saturday morning. The primary threats are large hail and
lightning. These storms will also produce locally heavy downpours.

Area rivers are experiencing flooding. Please see the latest
Flood Statements and Flood Warnings for details. Additional
widespread rainfall through Saturday could lead to renewed rises
on area rivers, including the Mississippi River, and possibly
higher crest levels into early next week.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

There is a risk of severe storms Saturday across the entire area.
The Storm Prediction Center is maintaining a moderate risk of
severe storms south and east of a line from Sterling, Illinois to
Muscatine, Iowa and to Keokuk, Iowa. This includes much of west
central Illinois.

Thunderstorms will be ongoing at sunrise Saturday. The storms are
then expected to push north of Interstate 80 through late morning.
Some of these morning storms may be strong, and an isolated
severe storm cannot be ruled out.

Severe storms are expected to develop after 1 PM CDT Saturday
afternoon, and then sweep eastward through 8 PM Saturday evening.
Damaging winds and large hail are expected. Isolated tornadoes
are also possible. The storms on Saturday afternoon will be fast
moving so there will be less time to react to an approaching
storm.

Strong southwesterly gradient winds may gust up to 45 mph late
Saturday afternoon and evening. Then west to northwest sustained
winds of 25 to 35 mph with gusts potentially up to 50 mph are
expected on Sunday.

The windy conditions will promote an elevated fire danger late
Saturday afternoon and again on Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed later tonight and is likely on
Saturday.

12

In the hours before

Special weather statement, Mar 28, 1:05 AM CDT, 2 hours 16 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
105 AM CDT Sat Mar 28 2020

IAC031-095-103-107-113-280645-
Cedar-Keokuk-Johnson-Linn-Iowa-
105 AM CDT Sat Mar 28 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CEDAR...
NORTHEASTERN KEOKUK...NORTHERN JOHNSON...SOUTHEASTERN LINN AND
SOUTHERN IOWA COUNTIES UNTIL 145 AM CDT...

At 104 AM CDT, a strong thunderstorm was located near Williamsburg,
or 13 miles southeast of Marengo, moving northeast at 50 mph.

Half inch hail is possible with this storm.

Locations impacted include...
Iowa City, Coralville, North Liberty, Mount Vernon, Williamsburg,
Lisbon, Solon, Tiffin, Ely, North English, Swisher, Oxford,
Shueyville, Bertram, Parnell, Millersburg, Oakdale, Lake Macbride
State Park, Newport and Windham.

This includes the following highways...
 Interstate 80 in Iowa between mile markers 218 and 243.
 Interstate 380 between mile markers 1 and 13.

Torrential rainfall is also occurring with this storm. Minor flooding
of low lying areas, creeks, streams and urban areas is possible. If
you encounter water over a roadway, do not drive through it.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4200 9145 4181 9132 4152 9186 4149 9213
      4160 9223
TIME...MOT...LOC 0604Z 235DEG 41KT 4164 9191

Uttech
Special weather statement, Mar 28, 1:37 AM CDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
137 AM CDT Sat Mar 28 2020

IAC107-183-280700-
Keokuk-Washington-
137 AM CDT Sat Mar 28 2020

...A STRONG THUNDERSTORM WILL AFFECT KEOKUK AND WEST CENTRAL
WASHINGTON COUNTIES UNTIL 200 AM CDT...

At 136 AM CDT, a strong thunderstorm was located near Hayesville, or
8 miles southwest of Sigourney, moving northeast at 45 mph.

Half inch hail is likely with this storm.

Locations impacted include...
Sigourney, Hedrick, Delta, South English, Harper, Martinsburg,
Kinross, Hayesville, Keota, Webster, Lancaster, Keokuk County Expo,
Lake Belva Deer Park, Yenruogis County Park and Talleyrand.

Torrential rainfall is also occurring with this storm. Minor flooding
of low lying areas, creeks, streams and urban areas is possible. If
you encounter water over a roadway, do not drive through it.

LAT...LON 4130 9241 4151 9204 4134 9185 4116 9222
      4116 9238 4120 9241
TIME...MOT...LOC 0636Z 234DEG 41KT 4124 9231

McClure
Local storm report, Mar 28, 1:38 AM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
138 AM CDT SAT MAR 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0111 AM     FLASH FLOOD      DAVENPORT               41.56N 90.60W
03/28/2020                   SCOTT              IA   DEPT OF HIGHWAYS

            NUMEROUS ROADS CLOSED ACROSS THE CITY DUE TO
            FLASH FLOODING.

&&
Special weather statement, Mar 28, 2:29 AM CDT, 52 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
229 AM CDT Sat Mar 28 2020

IAC031-045-280800-
Cedar-Clinton-
229 AM CDT Sat Mar 28 2020

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL CEDAR AND
NORTHWESTERN CLINTON COUNTIES UNTIL 300 AM CDT...

At 229 AM CDT, a strong thunderstorm was located over Lowden, or 12
miles northeast of Tipton, moving northeast at 45 mph.

Nickel size hail is possible with this storm.

Locations impacted include...
Lowden, Wheatland, Delmar, Welton, Toronto and Walnut Grove Park.

Torrential rainfall is also occurring with this storm. Minor flooding
of low lying areas, creeks, streams and urban areas is possible. If
you encounter water over a roadway, do not drive through it.

LAT...LON 4190 9051 4179 9095 4187 9098 4203 9065
      4203 9063
TIME...MOT...LOC 0729Z 244DEG 38KT 4185 9092

McClure
Special weather statement, Mar 28, 2:44 AM CDT, 37 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
244 AM CDT Sat Mar 28 2020

IAC031-103-139-163-280815-
Cedar-Scott-Johnson-Muscatine-
244 AM CDT Sat Mar 28 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CEDAR...WEST CENTRAL
SCOTT...EAST CENTRAL JOHNSON AND NORTHWESTERN MUSCATINE COUNTIES
UNTIL 315 AM CDT...

At 244 AM CDT, a strong thunderstorm was located over West Liberty,
or 7 miles south of West Branch, moving northeast at 45 mph.

Half inch hail is likely with this storm.

Locations impacted include...
Durant, West Liberty, Wilton, Bennett, Nichols, Atalissa, Rochester,
Stockton, Muscatine County Fairgrounds, Moscow and Sunbury.

This includes Interstate 80 in Iowa between mile markers 259 and 279.

Torrential rainfall is also occurring with this storm. Minor flooding
of low lying areas, creeks, streams and urban areas is possible. If
you encounter water over a roadway, do not drive through it.

LAT...LON 4147 9135 4158 9141 4182 9099 4158 9085
TIME...MOT...LOC 0744Z 244DEG 37KT 4157 9130

McClure
Special weather statement, Mar 28, 3:21 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
321 AM CDT Sat Mar 28 2020

ILC015-IAC045-097-280845-
Carroll-Jackson-Clinton-
321 AM CDT Sat Mar 28 2020

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CARROLL...SOUTHEASTERN
JACKSON AND NORTHEASTERN CLINTON COUNTIES UNTIL 345 AM CDT...

At 321 AM CDT, a strong thunderstorm was located near Savanna, or
near Mount Carroll, moving east at 45 mph.

Nickel size hail is possible with this storm.

Locations impacted include...
Mount Carroll, Savanna, Lanark, Shannon, Sabula, Chadwick, Argo Fay,
Thomson, South Sabula Lake Park, Wacker, Center Hill and Ideal.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4196 9017 4209 9020 4220 8969 4201 8969
TIME...MOT...LOC 0821Z 253DEG 37KT 4205 9009

McClure

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 9:13 PM CDTRiver Flood WatchDVNDubuque61 hr
Mar 27, 11:51 PM CDTFlash Flood WarningDVNMuscatine, Scott4 hr
Mar 28, 12:35 AM CDTSpecial Weather StatementDVNIowa25 min
Mar 28, 1:05 AM CDTSpecial Weather StatementDVNIowa, Johnson40 min
Mar 28, 1:37 AM CDTSpecial Weather StatementDVNKeokuk23 min
Mar 28, 1:53 AM CDTSevere Thunderstorm WarningDVNKeokuk, Washington26 min
Mar 28, 2:29 AM CDTSpecial Weather StatementDVNClinton31 min
Mar 28, 2:44 AM CDTSpecial Weather StatementDVNCedar31 min
Mar 28, 2:55 AM CDTSevere Thunderstorm WarningDVNClinton, Jackson35 min
Mar 28, 3:57 AM CDTSpecial Weather StatementDVNJefferson33 min
Mar 28, 4:21 AM CDTSpecial Weather StatementDVNLouisa24 min
Mar 28, 5:19 AM CDTSpecial Weather StatementDVNIowa26 min
Mar 28, 10:52 AM CDTRiver Flood WarningDVNDubuque, Jackson22 days
Mar 28, 10:52 AM CDTRiver Flood WarningDVNClinton, Scott24 days
Mar 28, 10:52 AM CDTRiver Flood WarningDVNLee21 days
Mar 28, 11:21 AM CDTSpecial Weather StatementDVNWashington24 min
Mar 28, 11:25 AM CDTRiver Flood WatchDVNClinton21 days
Mar 28, 11:25 AM CDTRiver Flood WatchDVNScott10 hr
Mar 28, 6:03 PM CDTSevere Thunderstorm WarningDVNBenton, Buchanan42 min
Mar 28, 6:13 PM CDTTornado Warning Tornado observedDVNBenton, Buchanan47 min
Mar 28, 6:53 PM CDTTornado WarningDVNBuchanan, Delaware28 min
Mar 27, 11:32 PM CDTSpecial Weather StatementDVNRock Island, Whiteside58 min
Mar 28, 4:49 AM CDTSpecial Weather StatementDVNMercer26 min
Mar 28, 5:15 AM CDTSpecial Weather StatementDVNRock Island30 min
Mar 28, 10:39 AM CDTRiver Flood WatchDVNWhiteside24 hr
Mar 28, 3:42 PM CDTSpecial Weather StatementDVNRock Island33 min
Mar 28, 4:15 PM CDTSpecial Weather StatementDVNCarroll, Stephenson30 min
Mar 28, 4:48 PM CDTTornado WarningDVNWarren42 min
Mar 28, 5:29 PM CDTSevere Thunderstorm WarningDVNHenry31 min
Mar 28, 5:52 PM CDTTornado WarningDVNBureau, Henry38 min
Mar 28, 6:33 PM CDTTornado WarningDVNHenderson, Warren42 min

Nearby

Special Weather Statements in Illinois, 2020Every special weather statement in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.